< Math Sci




Wlodzimierz Bryc

Department of Mathematical Sciences
University of Cincinnati
PO Box 210025
Cincinnati, OH 45221-0025
Tel: (513) 556 4098
Office: 4316 French Hall

Prob Seminar
Research Interests Probability Theory: Classical and non-commutative probability, random matrices, large deviations.
Recent publications, preprints, work in progress
  1. Wilson's 6-j laws and stitched Markov processes, with Wojciech Matysiak. Teorya Veroyatn. Primen. 60 (2015) 333-356. http://dx.doi.org/10.4213/tvp4622
  2. Infinitesimal generators for a class of polynomial processes , with Jacek Wesolowski. Studia Mathematica 229 (2015), 73-93.
  3. The local structure of q-Gaussian processes, with Yizao Wang. Probability and Mathematical Statistics 36 (2016) pp. 335-352.
  4. Asymmetric Simple Exclusion Process with open boundaries and Quadratic Harnesses, with Jacek Wesolowski. Journal of Statistical Physics 167 (2017), 383-415. DOI: 10.1007/s10955-017-1747-5
  5. Dual representations of Laplace transforms of Brownian excursion and generalized meanders, with Yizao Wang. Statistics and Probability Letters 140 (2018) pp. 77-83. https://doi.org/10.1016/j.spl.2018.04.021
  6. Limit fluctuations for density of asymmetric simple exclusion processes with open boundaries, with Yizao Wang Annales de l'Institut Henri Poincare, Vol. 55 (2019) pp. 2169-2194. https://doi.org/10.1214/18-AIHP945 happyPrizehappy
  7. Cauchy-Stieltjes families with polynomial variance functions and generalized orthogonality, with Raouf Fakhfakh and Wojciech Mlotkowski Probability and Mathematical Statistics 39 (2019) pp. 237-258. PDF. doi:10.19195/0208-4147.39.2.1
  8. Fluctuations of random Motzkin paths, with Yizao Wang. Advances in Applied Mathematics 106 (2019) pp. 96-116, https://doi.org/10.1016/j.aam.2019.02.003
  9. On matrix product ansatz for Asymmetric Simple Exclusion Process with open boundary in the singular case, with Marcin Swieca. Journal of Statistical Physics, 177 (2019), pp. 252-284 https://doi.org/10.1007/s10955-019-02367-4
  10. Singular values of large non-central random matrices, with Jack Silverstein Random Matrices: Theory and Applications, Vol. 9, No. 4 (2020) 2050012 (32 pages) DOI: 10.1142/S2010326320500124.
  11. Flows in near algebras with probabilistic applications, with Jacek Wesolowski and Agnieszka Zieba. [September 2019-July 2020]
  12. more

Teaching: Spring 2021

Diff Eqnts MATH 2073|Canvas| |Intro Probab 4008|Canvas| |Office Hours|